Alert archive / Mississippi / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 402, NWS Jackson, MS
NWS Jackson, MS issued this severe thunderstorm warning at Sep 24, 2013, 2:08 PM CDT for Clarke County, Mississippi. It was in force for 67 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Sep 24, 2013, 2:08 PM CDT (19:08 UTC)
- Expired
- Sep 24, 2013, 3:15 PM CDT
- In force
- 67 min
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
County Clarke County, MS
The radar
The Jackson/Brandon,MS radar (KDGX), 134 km from the middle of the area, began a volume at 19:08 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Sep 24, 2:03 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Jackson, MS (KJAN), launched 12:00Z, 7.1 hours before the alert went out and 144 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 853 J/kg
- Mixed-layer CIN
- -21 J/kg
- Mixed-layer LCL
- 529 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- 92 m²/s²
- 0-3 km storm-relative helicity
- 106 m²/s²
- Significant tornado parameter
- 0.3
- Supercell composite
- 2.0
The text
As transmitted, in the capitals the NWS used until 2016.
571
WUUS54 KJAN 241908
SVRJAN
MSC023-242015-
/O.NEW.KJAN.SV.W.0402.130924T1908Z-130924T2015Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSON MS
208 PM CDT TUE SEP 24 2013
THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CLARKE COUNTY IN EAST CENTRAL MISSISSIPPI...
THIS INCLUDES THE CITY OF QUITMAN...
* UNTIL 315 PM CDT
* AT 208 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
OF 60 MPH. THIS STORM WAS LOCATED NEAR BARNETT MOVING EAST AT 25
MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
STONEWALL BY 220 PM CDT...
QUITMAN BY 230 PM CDT...
DE SOTO AND SABLE BY 235 PM CDT...
MIDDLETON BY 245 PM CDT...
SYKES BY 250 PM CDT...
CRANDALL BY 300 PM CDT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
WINDS OF 60 MPH CAN BRING DOWN TREES...POSSIBLY RESULTING IN INJURY
AND PROPERTY DAMAGE. ROOFS OF MOBILE HOMES AND OUTBUILDINGS COULD BE
DAMAGED...AND MINOR ROOF DAMAGE TO WELL BUILT HOMES AND STRUCTURES
COULD OCCUR.
SEVERE THUNDERSTORMS CAN PRODUCE TORNADOES. WHILE NOT IMMEDIATELY
LIKELY...A TORNADO MAY STILL DEVELOP. IF A TORNADO IS SPOTTED...ACT
QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY STRUCTURE...SUCH AS
A BASEMENT OR SMALL INTERIOR ROOM.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CDT
TUESDAY EVENING FOR SOUTHEASTERN MISSISSIPPI.
&&
LAT...LON 3189 8847 3189 8848 3186 8858 3184 8868
3183 8890 3222 8891 3222 8843
TIME...MOT...LOC 1908Z 269DEG 22KT 3206 8889
$$
CME1 follow-up statement
727
WWUS54 KJAN 241942
SVSJAN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
242 PM CDT TUE SEP 24 2013
MSC023-242015-
/O.CON.KJAN.SV.W.0402.000000T0000Z-130924T2015Z/
CLARKE MS-
242 PM CDT TUE SEP 24 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 315 PM CDT
FOR CLARKE COUNTY...
AT 242 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
OF 60 MPH. THIS STORM WAS LOCATED NEAR QUITMAN MOVING EAST AT 25
MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
SYKES BY 250 PM CDT...
CRANDALL BY 255 PM CDT...
SNELL BY 300 PM CDT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
WINDS OF 60 MPH CAN BRING DOWN TREES...POSSIBLY RESULTING IN INJURY
AND PROPERTY DAMAGE. ROOFS OF MOBILE HOMES AND OUTBUILDINGS COULD BE
DAMAGED...AND MINOR ROOF DAMAGE TO WELL BUILT HOMES AND STRUCTURES
COULD OCCUR.
SEVERE THUNDERSTORMS CAN PRODUCE TORNADOES. WHILE NOT IMMEDIATELY
LIKELY...A TORNADO MAY STILL DEVELOP. IF A TORNADO IS SPOTTED...ACT
QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY STRUCTURE...SUCH AS
A SMALL INTERIOR ROOM.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CDT
TUESDAY EVENING FOR SOUTHEASTERN MISSISSIPPI.
LAT...LON 3222 8870 3222 8843 3189 8847 3189 8848
3186 8858 3184 8868 3183 8890
TIME...MOT...LOC 1942Z 269DEG 22KT 3206 8864
$$
CMEWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 24, 9:19 AM CDT, 4 hours 49 minutes earlier.
Area forecast discussion, Sep 24, 9:19 AM CDT, 4 hours 49 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE JACKSON MS 919 AM CDT TUE SEP 24 2013 .UPDATE...A SEMI-ORGANIZED COMPLEX OF VERY HEAVY RAINFALL IS OCCURRING ALONG A SWATH FROM EUDORA ARKANSAS TOWARDS YAZOO CITY THIS MORNING THAT HAS RESULTED IN FLASH FLOODING. HOURLY RAINFALL RATES WITH THIS COMPLEX HAVE BEEN ON THE ORDER OF 2-3 INCHES AND EVEN HIGHER AMOUNTS BEING OBSERVED. THE HEAVY RAIN RISK RESULTING IN FLASH FLOODING WILL CONTINUE THROUGH THE MORNING HOURS NORTH OF INTERSTATE 20. THIS SWATH WILL LIKELY CONTINUE ACROSS YAZOO COUNTY EASTWARD INTO HOLMES/MADISON AND ATTALA AND FARTHER EASTWARD TO THE STATE LINE THROUGH THE MORNING AND EARLY AFTERNOON HOURS FOR NE AREAS OF MS. WHEN ALL IS SAID AND DONE...THERE IS POTENTIAL FOR A NARROW RAIN ACCUMULATION SWATH OF 2.5 TO 3.5 INCHES WITH LOCALLY HIGHER AMOUNTS WHERE THE HIGH PRECIP RATES OCCUR WITHIN THE COMPLEX. HAVE INCREASED RAINFALL TOTAL AMOUNTS IN OFFICIAL FORECAST AND UPDATED THE HWO/GRAPHICS ON THE MAIN HOMEPAGE TO REFLECT THIS CHANGE. IN ADDITION...WILL GO AHEAD AND PUT OUT A FLASH FLOOD WATCH FOR NORTH AND EAST AREAS ALONG AND AHEAD OF THE HEAVY RAIN AXIS THROUGH TONIGHT. RAIN WILL TAPPER OFF FROM WEST TO EAST THROUGH THE AFTERNOON AND EARLY EVENING AS A WEAK FRONT MOVES THROUGH. THIS COMPLEX IS BEING ADDED BY A SURGE IN MOISTURE THAT OCCURRED OVERNIGHT /PWATS ~2"/ AND MODEST S/WV TROUGH FORCING PIVOTING INTO THE REGION. SOUTH OF INTERSTATE 20...FORCING IS LESS AND THE CONVECTIVE LINE WILL BE MORE BROKEN AND LESS ORGANIZED. HOWEVER...A QUICK HEAVY DOWNPOUR RESULTING IN A QUICK 1-2 INCHES FROM THIS ACTIVITY AS IT SLOWLY MOVES EAST WILL BE LIKELY THIS AFTN FOR SOUTHERN AREAS. DRIER AIR WILL FILTER IN ACROSS THE REGION BY TONIGHT AND EFFECTIVELY END ALL RAIN. UPDATED PRODUCTS ARE OUT AND THE FLASH FLOOD WATCH WILL BE FORTHCOMING SHORTLY. AN UPDATED AVIATION CAN BE FOUND DIRECTLY BELOW. /ALLEN/ && .AVIATION...IFR/MVFR CONDS PREVAIL THIS MORNING ALONG WITH A HEAVY RAIN BAND MOVING ACROSS NORTH MS WITH CONTINUED PROGRESSION TO THE EAST. BKN/SCT TSRA ARE ACROSS W/SW MS AND WILL MOVE ACROSS S MS THROUGH THE LATE MRNG AND AFTN HOURS. ALL SITES WILL BE IMPACTED BY SHRA/TSRA TODAY AS THE SEMI-ORGANIZED COMPLEX MOVES ACROSS THE REGION. MVFR CONDS WILL PREVAIL BY MID-AFTN BUT IFR CONDS LIKELY IN HEAVY DOWNPOURS. WINDS WILL BE FROM THE SE AHEAD OF THE COMPLEX AND THEN SHIFT TO WEST BEHIND. WINDS WILL BE TURBULENT INVOF STRONGER STORMS. RAIN WILL END BY TONIGHT WITH VFR CONDS RETURN BEFORE SOME PATCHY FOG DEVELOPS TOMORROW MORNING. && .PRELIMINARY POINT TEMPS/POPS... JACKSON 85 68 86 64 / 90 27 7 8 MERIDIAN 84 69 86 62 / 91 51 12 10 VICKSBURG 86 61 86 60 / 95 15 8 7 HATTIESBURG 85 72 90 63 / 85 38 5 2 NATCHEZ 86 65 83 62 / 82 17 2 1 GREENVILLE 84 62 85 64 / 97 15 9 8 GREENWOOD 83 65 86 64 / 99 25 9 8 && .JAN WATCHES/WARNINGS/ADVISORIES... MS...NONE. LA...NONE. AR...NONE. && ALLEN
Hazardous weather outlook, Sep 24, 1:04 PM CDT, 1 hour 4 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON MS 104 PM CDT TUE SEP 24 2013 MSZ031-033-038-039-044>046-049>052-055>058-251815- LOWNDES-OKTIBBEHA-WINSTON-NOXUBEE-LEAKE-NESHOBA-KEMPER-RANKIN- SCOTT-NEWTON-LAUDERDALE-SIMPSON-SMITH-JASPER-CLARKE- 104 PM CDT TUE SEP 24 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST AND EAST CENTRAL MISSISSIPPI. .DAY ONE...TONIGHT AND WEDNESDAY A STRONG LINE OF STORMS AND HEAVY RAIN IS PUSHING ACROSS CENTRAL MISSISSIPPI THIS AFTERNOON AND HAS BEEN RESPONSIBLE FOR FLASH FLOODING. THIS LINE WILL SHIFT EAST THROUGH THE REGION THIS AFTERNOON AND EARLY EVENING...BRINGING TORRENTIAL DOWNPOURS. STRONGER PORTIONS OF THIS LINE WILL BE CAPABLE OF HOURLY RAINFALL RATES NEAR 1 TO 2 INCHES PER HOUR. THIS COULD RESULT IN DANGEROUS FLASH FLOODING IF STORMS MOVE OVER THE SAME GROUND REPEATEDLY. RAINFALL TOTALS ALONG A NARROW SWATH ACROSS EAST-CENTRAL MISSISSIPPI COULD REACH AS HIGH 2-4 INCHES WITH ISOLATED HIGHER AMOUNTS. LOW SPOTS AND POOR DRAINAGE AREAS WILL BE THE MOST SUSCEPTIBLE TO HIGH WATER ISSUES. IN ADDITION... A FEW STRONG STORMS AND PERHAPS A SEVERE THUNDERSTORM ARE POSSIBLE THIS AFTERNOON ASSOCIATED WITH THIS LINE OF STORMS. THE MOST INTENSE STORMS COULD CONTAIN WIND GUSTS OF 50 TO 60 MPH. HEAVY DOWNPOURS CAN BE MOST CERTAINLY ANTICIPATED WITH THE STRONG STORMS. .DAYS TWO THROUGH SEVEN...WEDNESDAY NIGHT THROUGH MONDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS...MAY BE NEEDED THIS AFTERNOON FOR FLOODING CONCERNS. MSZ026>030-032-036-037-042-043-048-054-062>066-072>074-251815- GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-CHOCTAW-HOLMES-ATTALA- YAZOO-MADISON MS-HINDS-COPIAH-LINCOLN-LAWRENCE-JEFFERSON DAVIS- COVINGTON-JONES-MARION-LAMAR-FORREST- 104 PM CDT TUE SEP 24 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI AND SOUTHEAST MS. .DAY ONE...TONIGHT AND WEDNESDAY THE HEAVY DOWNPOURS ARE DONE FOR THE DAY FOR CENTRAL AND NORTH CENTRAL MISSISSIPPI BUT SPOTTY TORRENTIAL DOWNPOURS LASTING UP TO AN HOUR WILL BE CAPABLE OF BRINGING A QUICK ONE TO THREE INCHES OF RAIN THIS AFTERNOON IN SOUTH MISSISSIPPI. IF STORMS MOVE OVER THE SAME GROUND REPEATEDLY...THEN FLASH FLOODING COULD BECOME MORE LIKELY. OTHERWISE...LOW SPOTS AND POOR DRAINAGE AREAS SHOULD BE THE MOST SUSCEPTIBLE TO HIGH WATER ISSUES. .DAYS TWO THROUGH SEVEN...WEDNESDAY NIGHT THROUGH MONDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS...MAY BE NEEDED THIS AFTERNOON FOR FLOODING CONCERNS. ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025-034-035-040- 041-047-053-059>061-251815- ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND- MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-BOLIVAR- SUNFLOWER-LEFLORE-WASHINGTON-HUMPHREYS-ISSAQUENA-SHARKEY-WARREN- CLAIBORNE-JEFFERSON-ADAMS-FRANKLIN MS- 104 PM CDT TUE SEP 24 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST LOUISIANA...WEST MISSISSIPPI AND EXTREME SOUTHEAST ARKANSAS. .DAY ONE...TONIGHT AND WEDNESDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...WEDNESDAY NIGHT THROUGH MONDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS IS NOT EXPECTED THROUGH NEXT MONDAY. FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT WWW.SRH.NOAA.GOV/JAN. ALLEN
In the hours before
Local storm report, Sep 24, 12:40 PM CDT, 1 hour 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1240 PM CDT TUE SEP 24 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1145 AM FLASH FLOOD 4 N BRANDON 32.34N 90.02W
09/24/2013 RANKIN MS PUBLIC
REPORTS OF FLOODING ON GRANTS FERRY ROAD BETWEEN HIGHWAY
471 AND CASTLEWOODS AREA. AROUND 3-4 INCHES OF WATER WAS
ACROSS THE ROAD.
&&
DCOXLocal storm report, Sep 24, 1:15 PM CDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
115 PM CDT TUE SEP 24 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0114 PM FLASH FLOOD FLOWOOD 32.32N 90.11W
09/24/2013 RANKIN MS NWS EMPLOYEE
REPORT OF FLOODING ON FOX HALL ROAD. ALSO WAS STANDING
WATER AT REFUGE GOLF COURSE.
&&
DCOXLocal storm report, Sep 24, 1:26 PM CDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
126 PM CDT TUE SEP 24 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1245 PM TSTM WND DMG 10 N RALEIGH 32.18N 89.52W
09/24/2013 SMITH MS EMERGENCY MNGR
TREE DOWN ALONG HWY 35.
&&
CMELocal storm report, Sep 24, 1:28 PM CDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
128 PM CDT TUE SEP 24 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0125 PM FLASH FLOOD MORTON 32.36N 89.66W
09/24/2013 SCOTT MS EMERGENCY MNGR
REPORTS OF STREETS FLOODED IN MORTON. WATER BARELY
ENTERED A FEW HOMES.
&&
DCOXLocal storm report, Sep 24, 1:31 PM CDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
131 PM CDT TUE SEP 24 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0129 PM FLASH FLOOD FOREST 32.36N 89.47W
09/24/2013 SCOTT MS EMERGENCY MNGR
REPORTS OF STREET FLOODING IN FOREST. SEVERAL OTHER ROADS
WERE FLOODED IN THE COUNTY.
&&
DCOXLocal storm report, Sep 24, 1:52 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
152 PM CDT TUE SEP 24 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1150 AM FLASH FLOOD FLOWOOD 32.32N 90.11W
09/24/2013 RANKIN MS NWS EMPLOYEE
REPORTS OF FLOODING ON LUCKNEY ROAD IN FLOWOOD.
&&
DCOXThe office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 24, 7:21 AM CDT | Flash Flood Warning | JAN | Issaquena, Sharkey, Washington | 4 hr |
| Sep 24, 8:40 AM CDT | Special Weather Statement | JAN | Sharkey | 25 min |
| Sep 24, 8:48 AM CDT | Flash Flood Warning | JAN | Humphreys, Sharkey, Yazoo | 3 hr |
| Sep 24, 8:56 AM CDT | Flash Flood Warning | JAN | Grenada | 2 hr |
| Sep 24, 9:02 AM CDT | Special Weather Statement | JAN | Carroll, Montgomery | 28 min |
| Sep 24, 9:29 AM CDT | Flash Flood Warning | JAN | Carroll, Leflore, Montgomery | 2 hr |
| Sep 24, 9:32 AM CDT | Flash Flood Watch | JAN | Attala, Carroll, Choctaw, Clarke, Clay, Covington and 23 more | 7 hr |
| Sep 24, 9:51 AM CDT | Flash Flood Warning | JAN | Choctaw, Montgomery, Webster | 3 hr |
| Sep 24, 10:19 AM CDT | Flash Flood Warning | JAN | Hinds, Madison, Yazoo | 3 hr |
| Sep 24, 10:24 AM CDT | Special Weather Statement | JAN | Madison | 31 min |
| Sep 24, 10:31 AM CDT | Flash Flood Warning | JAN | Warren | 119 min |
| Sep 24, 10:39 AM CDT | Special Weather Statement | JAN | Hinds | 31 min |
| Sep 24, 10:52 AM CDT | Special Weather Statement | JAN | Rankin | 48 min |
| Sep 24, 11:05 AM CDT | Flash Flood Warning | JAN | Rankin | 3 hr |
| Sep 24, 11:34 AM CDT | Areal Flood Warning | JAN | Carroll, Montgomery | 3 hr |
| Sep 24, 11:40 AM CDT | Areal Flood Warning | JAN | Humphreys, Issaquena, Sharkey, Washington, Yazoo | 3 hr |
| Sep 24, 11:57 AM CDT | Flash Flood Warning | JAN | Scott, Smith | 3 hr |
| Sep 24, 12:24 PM CDT | Special Weather Statement | JAN | Smith | 31 min |
| Sep 24, 12:34 PM CDT | Severe Thunderstorm Warning | JAN | Jasper, Newton, Scott, Smith | 56 min |
| Sep 24, 1:17 PM CDT | Flash Flood Warning | JAN | Covington, Jefferson Davis, Lawrence, Simpson, Smith | 118 min |
| Sep 24, 1:27 PM CDT | Severe Thunderstorm Warning | JAN | Jasper, Smith | 63 min |
| Sep 24, 1:47 PM CDT | Tornado Warning | JAN | Jasper | 43 min |
| Sep 24, 2:18 PM CDT | Flash Flood Warning | JAN | Covington, Jones | 117 min |
| Sep 24, 2:42 PM CDT | Flash Flood Warning | JAN | Forrest, Lamar | 2 hr |
Nearby
Severe Thunderstorm Warnings in Mississippi, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.